MathSciNet Relay Station
MathSciNet bibliographic data
MR1202414 (94i:42027) 42B30 (42C15 46E15 46M35)
Wu, Si Jue A wavelet characterization for weighted Hardy spaces. Rev. Mat. Iberoamericana 8 (1992), no. 3, 329–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement